# SDR HYIA20141017010

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21RT AT FRAME 18 HAS CORROSION.  REMOVED CORROSION & FOUND STRINGER TO BE OUT OF LIMITS, CUT OUT DAMAGED SEGMENT & FABRICATED NEW SEGMENT, SPLICE & SHIM.  INSTALLED REPAIR PARTS AFTER SURFACE PROTECTION APPLICATION.  DAMAGED STRINGER WAS APPROX 14 INCHES IN LENGTH, CUT LINE APPROX 9 INCHES FWD OF FRAME 18 TO END OF STRINGER APPROX 5 INCHES AFT OF FRAME 18.  REFERENCE EO 2014.
